I hope somebody has had some of these sides effects. When i started to take my levothyroxin at 25mcg after 2days i felt for the next 4 days what i called pure happiness which only lasted for 4 days then the next 4 days i had a super craving for candy, then that stoped, then i felt the same as before i took the medication. when i went back for my next test my levels were still not high enough, my doctor said i can take the full 50mcg tablet. after 2days i had severe irritability (anger) that i felt through my whole body it would not stop or slow down for the whole night that i was working, when i tried to do my paperwork my hands and arms started to tremble. this i hope was a side effect of the medication lasted only for that night. i stoped taking my medication and talked to my doctor and was told to keep taking my medication and then 2days later the same thing happened again, with the server irritability (anger). has any of this ever happened to anybody out there and to what severity. i haven't any side effects since the last one, but still feel the same as before i took the medication and a little worse. i hope yall can help. THANKS KEVIN M
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...